EconPapers    
Economics at your fingertips  
 

On Generalized Berman Constants

Chengxiu Ling () and Hong Zhang ()
Additional contact information
Chengxiu Ling: Xi’an Jiaotong-Liverpool University
Hong Zhang: Southwest University

Methodology and Computing in Applied Probability, 2020, vol. 22, issue 3, 1125-1143

Abstract: Abstract Considering the important role in Gaussian related extreme value topics, we evaluate the Berman constants involved in the study of the sojourn time of Gaussian processes, given by B α h ( x , E ) = ∫ ℝ e z ℙ ∫ E I 2 B α ( t ) − | t | α − h ( t ) − z > 0 d t > x d z , x ∈ [ 0 , mes ( E ) ] , $$ \mathcal{B}_{\alpha}^{h}(x, E) = {\int}_{\mathbb{R}} e^{z} \mathbb{P} \left\{{{\int}_{E} \mathbb{I}\left( \sqrt2B_{\alpha}(t) - |t|^{\alpha} - h(t) - z>0 \right) \text{d} t \!>\! x}\right\} \text{d} z,\quad x\in[0, \text{mes}(E)], $$ where mes(E) is the Lebesgue measure of a compact set E ⊂ ℝ $E\subset \mathbb {R}$ , h is a continuous drift function, and Bα is a centered fractional Brownian motion (fBm) with Hurst index α/2 ∈ (0, 1]. This note specifies its explicit expression for α = 1 and α = 2 under certain conditions of drift functions. Explicit expressions of B 2 h ( x , E ) ${{\mathcal{B}}_{2}^{h}}(x, E)$ with typical drift functions are given and several bounds of B α h ( x , E ) ${\mathcal{B}}_{\alpha }^{h}(x, E)$ are established as well. Numerical studies are performed to illustrate the main results.

Keywords: Berman constants; Sojourn time; Fractional Brownian motion; Gaussian process; Primary 60G15; Secondary 60G70 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11009-019-09754-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:22:y:2020:i:3:d:10.1007_s11009-019-09754-0

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-019-09754-0

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:22:y:2020:i:3:d:10.1007_s11009-019-09754-0